Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spaces for which all compact metric spaces are remainders


Authors: James Hatzenbuhler and Don A. Mattson
Journal: Proc. Amer. Math. Soc. 82 (1981), 478-480
MSC: Primary 54D35; Secondary 54D40
MathSciNet review: 612744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a locally compact, completely regular, Hausdorff space, and let $ K(X)$ be the lattice of compactifications of $ X$. Conditions on $ K(X)$ and an internal condition are obtained which characterize when $ X$ has all compact metric spaces as remainders.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54D40

Retrieve articles in all journals with MSC: 54D35, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612744-5
Keywords: Compactification, remainders, lattice of compactifications, all compact metric spaces as remainders
Article copyright: © Copyright 1981 American Mathematical Society